# SDR ASAA2014052507914

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 29,772 hours, 8,882 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL DISPLAYED ON NAV DISPLAY.  ACFT GROUNDED. CYCLED CIRCUIT BREAKER & FOUND EACH TIME CYCLED A DIFFERENT WEATHER RADAR FAULT WOULD APPEAR.  REMOVED WEATHER RADAR R/T. CLEANED R/T RACK AND COOLING FAN.  REINSTALLED ORIGINAL WEATHER RADAR R/T. ACCOMPLISHED OPS TEST, TEST PASSED, IAW MM 34-43-00-710-802-001, & 34-43-41-400-801.
